# SDR 05051667

- Difficulty date: February 20, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Con Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LAV SMOKE MSG, 1ST FLIGHT OF THE DAY.  SLIGHT SMELL FROM PACKS.  MX FOUND COALESCER BAGS DIRTY.  REPLACED COALESCER BAGS.
